# SDR FDEA201207042481

- Difficulty date: July 4, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC3151501
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP ASSY UPPER SURFACE MID SEGMENT STA XIFH 165, FOUND CRACKED.  FOUND CRACKED. CRACKED SKIN AT LEFT HAND WING INBOARD FLAP ASSEMBLY UPPER SURFACE MID SEGMENT   TRIMMED AND CARRIED OUT REPAIR AS PER SRM 57-10-00 FIGURE 85 VOLUME I REVISION 98. CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
